# SDR UIEA2016062700522

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,632 hours, 5,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3115251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOUNTED SLIDE EMERGENCY LIGHT INOPERATIVE.  R & R L1 DOOR MOUNTED SLIDE LIGHT BATTERY PACKS 2 EA REF AMM 33-51-06.  OPS CHECK GOOD.
